Common "Twitching" queries answered by top doctors | iCliniq

Twitching

Twitching may occur due to low magnesium levels or muscle fatigue. It may also occur as a side effect of certain medications. A well balanced diet and adequate exercise can help improve this condition.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I had a bad headache and twitching in my body. Please help.

Query: Hi doctor, A few days ago, I had an excruciating headache. It felt like a lightning bolt on my right temple. It happened more than three times on both temples, mainly on the right-hand side. I had twitching in my body, but it seemed to have calmed down, and it happens once after every few hours. Als...  Read Full »


Dr. Mahmoud Ahmed Abdelrahman Abouibrahim

Answer: Hi, Welcome to icliniq.com. I understand your concern. Your symptoms are most likely due to migraine, which causes severe headaches, mainly on one side, that may last for 72 hours. It is associated with other features like limb numbness, nausea, photophobia, and other symptoms. The other possibl...  Read Full »

I have been feeling low and emotional along with trembling in my left hand. Please help.

Query: Hi doctor,I am often feeling down and emotional. Sometimes I can hear another person talking to me. It makes me feel negative. I also felt trembling in my left hand. I am often alone and do not like to speak as I am afraid that I might do something stupid. Please help.Thanks.  Read Full »


Dr. Vishal Anilkumar Gandhi

Answer: Hi, Welcome to icliniq.com. I understand your concern. You may have a major depressive disorder with psychosis. You must consult your psychiatrist for further evaluation. You need to start medication like the tablet Escitalopram 10 mg daily in the morning and the tablet Olanzapine 5 mg at night. ...  Read Full »

Why does my right hand shake and my fingers stop with twitch? Please help.

Query: Hello doctor, My right hand is shaky most days and my fingers twitch sometimes at night. It is embarrassing. What could it be? Please help.  Read Full »


Dr. Sharoff Lokesh Mohan

Answer: Hello, Welcome to icliniq.com. I went through your query and understood your concern. This can either be a generalized deficiency of Calcium and vitamin D causing muscle twitching, or it can be related to nerve compression in your wrist. So, you need to take Calcium and vitamin D supplements. You...  Read Full »

I have been suffering from schizoaffective disorder. Please help.

Query: Hi doctor, I was diagnosed with schizoaffective disorder a few years back. I have been on injections of Flupentixol. However, I experienced side effects of this drug long-term in my body, and my mouth would open up and twitch uncontrollably when I talk or when I am stationary. I was often unaware un...  Read Full »


Dr. Vipul Chelabhai Prajapati

Answer: Hello, Welcome to iclniq.com. I understand your concern. You have been diagnosed with schizoaffective disorder and have been taking Flupentixol injections for the past 10 years. You are currently on a biweekly dose of 0.25 ml but are experiencing side effects of involuntary mouth movements, potenti...  Read Full »

I have burning and twitching eyes from computer use. Why?

Query: Hi doctor, I am a 66 year old male, who has a normal eyesight. Last week while I was watching a film on my laptop, suddenly both my eyelids started twitching (fluttering). After that, whenever I look at a computer for more than 15 minutes, the burning sensation starts. The same is true while I read...  Read Full »


Dr. Bandivadekar Pooja Mohan

Answer: Hello,Welcome to icliniq.com.Twitching of the eyelids can happen due to the following reasons:Fatigue following excessive usage.Spontaneous nerve discharge (very common and benign).Irritation of nerves due to vascular pathology and mass effect.Hemifacial spasm.Apart from Refresh tears, you can use a...  Read Full »

I have twitching and night sweats post-brain surgery. why?

Query: Hello doctor, I had a hemangioblastoma tumor removed from the back right cerebellum last year. The operation was successful and the tumor was 100 % removed. Before my surgery, I felt some twitching, night sweats, and headaches. I no longer have headaches, but I am having some night sweats and my twi...  Read Full »


Dr. Nene Devavrat Harihar

Answer: Hello, Welcome to icliniq.com. These symptoms may not be related to the lesion in your brain. Have you got your blood sugars checked? Have you been eating well? Consult a physician to get liver renal functions done.   Read Full »

What causes pulsating feeling under left eye?

Query: Hello, I am a 35 year old male. For a week now I have been feeling a pulsating nerve under my right eye. It is not on the eyelid, approximately 3-4 cm below it. It is present only sometimes and visible when I look at the mirror.  Read Full »


Dr. Dadapeer. K

Answer: Hi, Welcome to icliniq.com. I reviewed your history. It seems from the history that you are having twitching of the eyelid. No need to worry as most of the times it is a benign event and will decrease on its own. The common causes of twitching are stress, lack of sleep and excessive intake of ca...  Read Full »

I am experiencing twitching of my eyelids for years now. What are they?

Query: Hello doctor, Some symptoms have been bothering me for years. They are like ticks or pulses that can occur anywhere in the body, such as in the eyelid. When I was about 20 years old, I would stay up late on the computer and I started to feel like there were rays in my head that closed my left eye. I...  Read Full »


Dr. Florilyn Joyce Chulsi Bentrez

Answer: Hello, Welcome to icliniq.com. I read your query and can understand your concern. Is it present even when you sleep well? Is your stress level more than usual, interfering with your sleep and mood? Are you worried or depressed? What are your other medical conditions? The first line of treatment is s...  Read Full »

I have spasm and twitching in leg. Is it due to DVT?

Query: Hello doctor, I had a calf DVT in my paired perineal veins about 4 months ago. This was probably the result of dropping a heavy object on my foot. I did not have any pain in my calf, but foot pain just foot bruising and pain that would not let up (with no fracture). I was out on Eliquis for 3 month...  Read Full »


Dr. Sagar Ramesh Makode

Answer: Hello, Welcome to icliniq.com. This slight tightness or twitching is not classically indicative of development of DVT. This may be related to past injury or after effect of DVT. Also, there is no provoking factor now for DVT and there are no classical symptoms of DVT. I guess, provocation last tim...  Read Full »

Are mild arthritic changes in my spine limiting my neck movement?

Query: Hello doctor, I had a disk herniation from C2 to C3, which seems to have cleared up in the most recent image. I also have sporadic twitching of muscles all over my body, and the main problem now is the rotation of the head, and sometimes the head tilts left. My MRI reports suggest mild arthritic cha...  Read Full »


Dr. Mrinal Kumar Acharya

Answer: Hello, Welcome to icliniq.com. I read your query and understand your concern. Your MRI (magnetic resonance imaging) report suggests (attachments removed to protect the patient's identity) degenerative disk disease, and the disk bulging is mainly due to the degeneration, which is causing indentati...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.